# SDR SWAA2022021029172

- Difficulty date: March 6, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB R/H SIDEWALL SUPPORT PANEL HAS CORROSION FROM B.S.727-767. / REMOVED AND REPLACED SIDEWALL SUPPORT PANEL AT ACB FROM BS 727 TO BS767 RBL21 IAW SRM 51-40-02-0G-0 AND DWG 146A7500
